# SDR MALA000311

- Difficulty date: May 9, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 2830 · Fuel Dump System
- Part: Drain Valve
- Part number: 6044T78603
- Part serial: APM740HU
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NOTICED LEFT ENGINE TORQUE NOT DEVELOPING FULL POWER.  RAMP AGENT NOTICED LT EPA CAN SPRAYING FUEL.  MX FOUND FUEL LEAKING FROM O/S DRAIN VALVE.  REPLACED O/S DRAIN VALVE, GROUND RAN  ENGINE TORQUE STILL A PROBLEM.  REPLACED LT HMUPN 6068T72P18, OPS CHECK GOOD.
